Author Tominaga, Hisao|
Published Date 1957-07
Publication Title Mathematical Journal of Okayama University
Volume volume7
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
Author Nakajima, Atsushi| Tominaga, Hisao|
Published Date 1968-11
Publication Title Mathematical Journal of Okayama University
Volume volume13
Issue issue2
Content Type Journal Article
Author Furukawa, Tôru|
Published Date 1981-06
Publication Title Mathematical Journal of Okayama University
Volume volume23
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao|
Published Date 1955-03
Publication Title Mathematical Journal of Okayama University
Volume volume4
Issue issue2
Content Type Journal Article
Author Pfeffer, W. E.|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
Author Tominaga, Hisao|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
Author Kitamura, Yoshimi|
Published Date 1972-10
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue2
Content Type Journal Article
Author Kitamura, Yoshimi|
Published Date 1975-12
Publication Title Mathematical Journal of Okayama University
Volume volume18
Issue issue1
Content Type Journal Article
Author Hongan, Motoshi| Nagahara, Takasi|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
Author Ikehata, Shûichi|
Published Date 1980-06
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue1
Content Type Journal Article
Author Nagahara, Takasi|
Published Date 1980-06
Publication Title Mathematical Journal of Okayama University
Volume volume22
Issue issue1
Content Type Journal Article
Author Yorinaga, Masataka|
Published Date 1968-11
Publication Title Mathematical Journal of Okayama University
Volume volume13
Issue issue2
Content Type Journal Article
Author Yamano, Gosuke|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
Author Koshi, Shozo|
Published Date 1968-11
Publication Title Mathematical Journal of Okayama University
Volume volume13
Issue issue2
Content Type Journal Article
Author Dobbs, David E.|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
Author Nakajima, Atsushi|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
Author Koshi, Shozo|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
FullText URL mjou_060_109_135.pdf
Author Namba, Ryuya|
Abstract Recently, Ishiwata, Kawabi and Kotani [4] proved two kinds of central limit theorems for non-symmetric random walks on crystal lattices from the view point of discrete geometric analysis developed by Kotani and Sunada. In the present paper, we establish yet another kind of the central limit theorem for them. Our argument is based on a measure-change technique due to Alexopoulos [1].
Keywords crystal lattice central limit theorem non-symmetric random walk (modi ed) harmonic realization
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 109
End Page 135
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Kim, Kwang-Seob| Kishi, Yasuhiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article